Vol. 107, No. 2, 1983

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Uniform distribution in subgroups of the Brauer group of an algebraic number field

Gary R. Greenfield

Vol. 107 (1983), No. 2, 369–381

We construct subgroups of the Brauer group of an algebraic number field whose member classes have Hasse invariants satisfying a rigid arithmetic structure — that of (relative) uniform distribution. After obtaining existence and structure theorems for these subgroups, we focus on the problem of describing algebraic properties satisfied by the central simple algebras in these subgroups. Key results are that splitting fields are determined up to isomorphism, and there exists a distinguished subgroup of central automorphisms which can be extended.

Mathematical Subject Classification 2000
Primary: 12E15
Secondary: 16A39
Received: 27 January 1981
Published: 1 August 1983
Gary R. Greenfield